On almost-everywhere convergence of inverse spherical transforms

Christopher Meaney*, Elena Prestini

*Corresponding author for this work

    Research output: Contribution to journalArticlepeer-review

    2 Citations (Scopus)


    Suppose that G/K is a rank one noncompact connected Riemannian symmetric space. We show that if f is a bi-Kinvariant square integrable function on G, then its inverse spherical transform converges almost everywhere.

    Original languageEnglish
    Pages (from-to)203-215
    Number of pages13
    JournalPacific Journal of Mathematics
    Issue number1
    Publication statusPublished - 1995


    Dive into the research topics of 'On almost-everywhere convergence of inverse spherical transforms'. Together they form a unique fingerprint.

    Cite this